# SDR USAA040208

- Difficulty date: April 26, 2004
- Submitted: June 4, 2004
- Operation: Air carrier
- Aircraft: N646US
- Make and model: Boeing 767201
- Aircraft serial: 23898
- Engine: Ge CF680
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 68,850 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM 16 INCHES X 2 INCH AREA, CORROSION; NO LEVEL/ TASK AFT CABIN FLOOR STA 1480, LBL 27-43.  INSTALLED REPAIR IAW SRM.
